# SDR 3WTR20210317

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: General aviation
- Aircraft: N300GV
- Make and model: Emb EMB-505
- Aircraft serial: 50500104
- Aircraft time: 4,911 hours, 4,220 cycles
- Engine: Pwc PW535E
- Engine time: 4,911 hours, 4,220 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50515135405
- Condition: Broken
- Location: Lt Aileron
- Part time: 4,911 hours, 4,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN AILERON CABLE STRANDS ON LH AND RH WING CABLES, 2EA P/N 505-15135-405 WHILE PERFORMING DVI INSPECTION ON TASK CODE 27-11-02-002 FOR A 3200 HR/60 MONTH INSPECTION. THE CABLES HAVE NO INDICATION OF WEAR AND HAVE MULTIPLE STRANDS BROKEN ON THE UPPER SIDE OF THE CABLE LOCATED AT A PULLEY. THE LOCATION OF THE PULLEY IS FWD OF SPAR 1 AND RIB 14. THIS IS AN ABNORMAL DEFECT AND WAS ONLY DETECTED WITH A FLASHLIGHT AFTER CLEANING THE CABLES. STRANDS ARE BROKEN SMOOTH AND DO NOT CATCH A RAG WHEN WIPED. THE CABLES APPEAR TO BE BRITTLE AND INDIVIDUAL STRANDS HAVE BROKEN IN HALF. THIS CONDITION WAS FOUND IN BOTH WING LEADING EDGES AT A PULLEY THAT IS A VERY MINOR BEND.
